# SDR EISA97037

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: L1/R1 Doors
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS AT L1 AND R1 DOORS DO NOT ILLUMINATE.  RESEATED LIGHTS INTO CHARGING BASE, AFTER SUFFICIENT CHARGING TIME LIGHTS, OPS CHECKED NORMAL.  (M)
